Dissipative sets and nonlinear perturbated equations in Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, p. 365-390
@article{ASNSP_1972_3_26_2_365_0,
     author = {Barbu, Viorel},
     title = {Dissipative sets and nonlinear perturbated equations in Banach spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     pages = {365-390},
     zbl = {0245.35069},
     mrnumber = {402555},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_365_0}
}
Barbu, Viorel. Dissipative sets and nonlinear perturbated equations in Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, pp. 365-390. http://www.numdam.org/item/ASNSP_1972_3_26_2_365_0/

[1] V. Barbu, Weak solutions for nonlinear functional equations in Banach spaces, Ann. Mat. Para ed Appl., vol. LXXXVII, 1970, pp. 87-110. | MR 298484 | Zbl 0208.17002

[2] F. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proceedings of the Symposium on Nonlinear Functional Analysis A. M. S., 1968. | MR 232254 | Zbl 0327.47022

[3] H. Brezis, Semi-groupes nonlinéaires et applications. Proceedings of the Symposium on Evolution Equations, Rome, 1970 (to appear). | MR 333849 | Zbl 0231.47035

[4] H. Brezis and A. Pazy, Semigroup of nonlinear contractions on convex sets. J. Functional Analysis (to appear). | MR 448185 | Zbl 0209.45503

[5]. H. Brezis, M.G. Crandall and A. Pazy, Perturbations of Nonlinear Maximal Monotone Sets in Banach Space. Comm. Pure Appl. Math., vol. XXIII, 1 (1970), pp. 123-144. | MR 257805 | Zbl 0182.47501

[6] M.G. Crandall and A. Pazy, Semigroups of nonlinear contractions and dissipative sets. J. Functional Analysis, 3 (1969), pp. 376-418. | MR 243383 | Zbl 0182.18903

[7] G. Da Prato, solutions for linear abstract differential equations in Banach Space. Advances in Math., vol. 5 (1970), pp. 181-245. | MR 281053 | Zbl 0244.34048

[8] G. Da Prato, Somme d'applications non-linéaires dans des cônes et équations d' évolution dans des espaces d' opérateurs. J. Math. Pures Appl., vol. 49 (1970), pp. 289-348. | MR 513091 | Zbl 0236.47056

[9] T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan, 19 (1967), pp. 508-520. | MR 226230 | Zbl 0163.38303

[10] T. Kato Aocratiae operators and nonlinear evolulion equations in Banach spaces. Proceedings of the Symposium of Nonlinear Functional Analysis A. M. S. 1968. | Zbl 0232.47069

[11] Y. Kömurs, Nonlinear semigroups in Hilbert spaces. J. Math. Soc. Japan, 19 (1967), pp- 493-507. | Zbl 0163.38302

[12] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non-linéaires. Dunod-Gauthier Villars, 1969. | MR 259693 | Zbl 0189.40603